RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khalin, A L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:95
Abstract pages:916
Full texts:510
References:56

http://www.mathnet.ru/eng/person65797
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/703389

Publications in Math-Net.Ru
2002
1. A. S. Bratus', A. L. Khalin, “A method for detection of Hopf bifurcation points”, Zh. Vychisl. Mat. Mat. Fiz., 42:3 (2002),  336–350  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:3 (2002), 321–334

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020